American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33C20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] Wenchang Chu. Terminating ${}_2F_1(4)$-series perturbed by two integer parameters. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Bing He. Supercongruences and truncated hypergeometric series. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Ling Long, Robert Osburn and Holly Swisher. On a conjecture of Kimoto and Wakayama. Proc. Amer. Math. Soc. 144 (2016) 4319-4327.
Abstract, references, and article information   
View Article: PDF

[4] Jenny G. Fuselier and Dermot McCarthy. Hypergeometric type identities in the $p$-adic setting and modular forms. Proc. Amer. Math. Soc. 144 (2016) 1493-1508.
Abstract, references, and article information   
View Article: PDF

[5] Bing He. Some congruences on truncated hypergeometric series. Proc. Amer. Math. Soc. 143 (2015) 5173-5180.
Abstract, references, and article information   
View Article: PDF

[6] Jesús Guillera and Mathew Rogers. Mahler measure and the WZ algorithm. Proc. Amer. Math. Soc. 143 (2015) 2873-2886.
Abstract, references, and article information   
View Article: PDF

[7] Masatoshi Noumi. Pad\'e Interpolation and Hypergeometric Series. Contemporary Mathematics 651 (2015) 1-23.
Book volume table of contents   
View Article: PDF

[8] Heng Huat Chan and Yoshio Tanigawa. A generalization of a Brafman-Bailey type identity. Proc. Amer. Math. Soc. 143 (2015) 185-195.
Abstract, references, and article information   
View Article: PDF

[9] Julien Roques. On generalized hypergeometric equations and mirror maps. Proc. Amer. Math. Soc. 142 (2014) 3153-3167.
Abstract, references, and article information   
View Article: PDF

[10] E. Yu. Netaĭ. Geometric differential equations on bundles of Jacobians of curves of genus 1 and 2. Trans. Moscow Math. Soc. 74 (2013) 281-292.
Abstract, references, and article information
View Article: PDF

[11] Adriana Salerno. An Algorithmic Approach to the Dwork Family. Contemporary Mathematics 606 (2013) 83-100.
Book volume table of contents   
View Article: PDF

[12] Sarah Chisholm, Alyson Deines and Holly Swisher. Recent Advances for Ramanujan Type Supercongruences. Contemporary Mathematics 606 (2013) 189-206.
Book volume table of contents   
View Article: PDF

[13] Jian-Rong Zhou, H. M. Srivastava and Zhi-Gang Wang. Asymptotic distributions of the zeros of a family of hypergeometric polynomials. Proc. Amer. Math. Soc. 140 (2012) 2333-2346.
Abstract, references, and article information   
View Article: PDF

[14] Dermot McCarthy. On a supercongruence conjecture of Rodriguez-Villegas. Proc. Amer. Math. Soc. 140 (2012) 2241-2254.
Abstract, references, and article information   
View Article: PDF

[15] Jesús Guillera and Wadim Zudilin. “Divergent” Ramanujan-type supercongruences. Proc. Amer. Math. Soc. 140 (2012) 765-777. MR 2869062.
Abstract, references, and article information   
View Article: PDF

[16] Evan P. Dummit, Adam W. Goldberg and Alexander R. Perry. A conjecture of Evans on sums of Kloosterman sums. Proc. Amer. Math. Soc. 138 (2010) 3047-3056. MR 2653929.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Yang Chen and Mourad E. H. Ismail. Hypergeometric origins of Diophantine properties associated with the Askey scheme. Proc. Amer. Math. Soc. 138 (2010) 943-951. MR 2566561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ron Evans. Hypergeometric $\mathbf {{}_3{\it F}_2(1/4)}$ evaluations over finite fields and Hecke eigenforms. Proc. Amer. Math. Soc. 138 (2010) 517-531. MR 2557169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Tibor K. Pogány and Endre Süli. Integral representation for Neumann series of Bessel functions. Proc. Amer. Math. Soc. 137 (2009) 2363-2368. MR 2495270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Bruce C. Berndt and Dimitris Koukoulopoulos. A reciprocity theorem for certain hypergeometric series. Proc. Amer. Math. Soc. 137 (2009) 2369-2373. MR 2495271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Eric Mortenson. A $p$-adic supercongruence conjecture of van Hamme. Proc. Amer. Math. Soc. 136 (2008) 4321-4328. MR 2431046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Oleg Gleizer. Symmetries of the hypergeometric function $\phantom{}_mF_{m-1}$. Trans. Amer. Math. Soc. 360 (2008) 2547-2580. MR 2373325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] C. Krattenthaler and T. Rivoal. Hyperg\'eom\'etrie et fonction z\^eta de Riemann. Memoirs of the AMS 186 (2007) MR 2295224.
Book volume table of contents   

[24] Bruce C. Berndt and Wenchang Chu. Two entries on bilateral hypergeometric series in Ramanujan's lost notebook. Proc. Amer. Math. Soc. 135 (2007) 129-134. MR 2280181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Plamen Koev and Alan Edelman. The efficient evaluation of the hypergeometric function of a matrix argument. Math. Comp. 75 (2006) 833-846. MR 2196994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Robert S. Maier. A generalization of Euler's hypergeometric transformation. Trans. Amer. Math. Soc. 358 (2006) 39-57. MR 2171222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] X. R. Ma. An extension of Warnaar's matrix inversion. Proc. Amer. Math. Soc. 133 (2005) 3179-3189. MR 2160179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Alexander Berkovich and S. Ole Warnaar. Positivity preserving transformations for $q$-binomial coefficients. Trans. Amer. Math. Soc. 357 (2005) 2291-2351. MR 2140441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Wolfgang Bühring. Partial sums of hypergeometric series of unit argument. Proc. Amer. Math. Soc. 132 (2004) 407-415. MR 2022363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ahmed I. Zayed. Construction of orthonormal wavelets using Kampé de Fériet functions. Proc. Amer. Math. Soc. 130 (2002) 2893-2904. MR 1908912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia